# SDR DALA2014123006848

- Difficulty date: December 29, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT FWD & AFT REPAIR DOUBLERS AT FWD CARGO BAY OUTER SKIN.  DOUBLERS WERE REMOVED IAW SRM 51-30-2  DOUBLERS WERE FABRICATED IAW SRM 52-05D, FIG 806D.   DOUBLERS WERE TREATED AND PAINTED IAW SRM 51-10-3,  PAR 21 AND 14 DOUBLERS WERE INSTALLED IAW SRM 51-3-2.
